Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006, Article ID 17406, 21 pages
http://dx.doi.org/10.1155/MPE/2006/17406

An efficient computational method for statistical moments of Burger's equation with random initial conditions

Department of Mathematics, Korea University, 1 Anamdong, Sungbuk-ku, Seoul 136-701, South Korea

Received 15 November 2005; Revised 4 July 2006; Accepted 12 September 2006

Copyright © 2006 Hongjoong Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongjoong Kim, “An efficient computational method for statistical moments of Burger's equation with random initial conditions,” Mathematical Problems in Engineering, vol. 2006, Article ID 17406, 21 pages, 2006. https://doi.org/10.1155/MPE/2006/17406.